# SDR ASOA2013091108982

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 13,230 hours, 9,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Stuck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN PLUGS ABOVE THE AOA ARE STUCK IN THE IN POSITION LT AND RT SIDE.  REPAIRED IAW REO 690-53-21-543. MAJOR REPAIR IAW GMM 5-3.
